# SDR UPS97222162

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734742
- Condition: Corroded
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 1 SPOILER IS DISBONDED AND CORRODED.  REMOVED DAMAGED PANEL AND REPLACED WITH SERVICEABLE PANEL IAW MM 27-61-01.
